# SDR CALA2014011690167

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 68,270 hours, 25,351 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 27 ABC, EMERGENCY EXIT LIGHT INOPERATIVE.  TERMINATED CONNECTOR AT EMERGENCY EXIT LIGHT SEAT ROW 27 ABC, OPERATIONS CHECKED GOOD.
